# SDR QXEA2023091900130

- Difficulty date: September 19, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 12,908 hours, 8,424 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESN AUTO FAULT ANNUNCYATED DURRING CRUISE.  LANDING ?P 0.2 PSI.  CABIN ALT 2,100 FT DURRING DECENT BELOW 10,000 FEET.  LANDING FIELD ELEVATION 2,400 FT. REMOVED FROM SERVICE. INTERROGATED CMC, FOUND FAULT 21311009CPC.  C/W E175 FIM 21-31-00-810-819-A.  NO DEBRIS NOTED AT OUTFLOW VALVE, FUNC. TEST OF CPCS CONTROLLER CHANNELS GOOD.  FAULT CLEARED AND DID NOT RETURN. RETURNED TO SERVICE.
